Alert archive / Nebraska / Special Weather Statements in 2015

Special Weather Statement, NWS North Platte, NE

November 16, 2015Loup County, Nebraska

NWS North Platte, NE issued this special weather statement at Nov 16, 2015, 7:21 PM CST for Loup County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 16, 2015, 7:21 PM CST (01:21 UTC)
Expired
Nov 16, 2015, 8:00 PM CST
In force
39 min
Issued by
NWS North Platte, NE

County Loup County, NE

The radar

The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
206 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WWUS83 KLBF 170121
SPSLBF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CST MON NOV 16 2015
 
NEZ026>028-038-170200-
GARFIELD NE-LOUP NE-CUSTER NE-BLAINE NE-
721 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLAINE...
NORTHEASTERN CUSTER...SOUTHWESTERN GARFIELD...LOUP AND SOUTHERN ROCK
COUNTIES UNTIL 800 PM CST...

AT 721 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF VICTORIA
SPRINGS STATE RECREATION AREA TO BERWYN...AND MOVING NORTHEAST AT 25
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NUNDA SHOAL CAMPGROUND...MILBURN...VICTORIA SPRINGS STATE RECREATION
AREA...KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...LILLIAN...
VIRGINIA SMITH DAM...ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...
CALAMUS RESERVOIR STATE RECREATION AREA...BERWYN...COMSTOCK...
HANNAMON BAYOU CAMPGROUND...ALMERIA...DIVIDE HILL...ARCADIA DIVERSION
DAM STATE WILDLIFE MANAGEMENT AREA...TAYLOR...HORSESHOE BEND LAKE...
ROUND VALLEY...MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT
AREA...SARGENT AND WESTERVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 95 AND 148.
 HIGHWAY 2 BETWEEN MILE MARKERS 285 AND 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTH CENTRAL
NEBRASKA.

LAT...LON 4174 9921 4146 9921 4130 9948 4169 9993
      4209 9955 4209 9939 4174 9890
TIME...MOT...LOC 0121Z 222DEG 23KT 4173 9978 4133 9950 

$$

JACOBS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Nov 16, 5:33 PM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Nov 16, 5:33 PM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
533 PM CST MON NOV 16 2015

.SYNOPSIS...
ISSUED AT 343 PM CST MON NOV 16 2015

CLOSED LOW OVER 4 CORNERS TODAY WILL BE MOVING OUT ONTO THE CENTRAL
PLAINS TONIGHT. RIDGE FROM THE SOUTHEAST CONUS THROUGH THE GREAT
LAKES INTO THE HUDSON BAY.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 343 PM CST MON NOV 16 2015

TONIGHT AND TOMORROW.

THE IMMEDIATE CONCERN IN THE SHORT TERM INVOLVES THE POSSIBILITY OF
SEVERE THUNDERSTORMS ACROSS SOUTHWEST NEBRASKA.  MOISTURE CONTINUES
TO STREAM NORTH ACROSS THE CENTRAL PLAINS IN ADVANCE OF A DEVELOPING
SFC LOW OVER SE COLORADO.  AN AXIS OF 50F TD HAS NOSED INTO
SOUTHWEST NEBRASKA...MAINLY OVER HAYES AND FRONTIER COUNTIES AND
POINTS EAST. MODERATE INSTABILITY IS DEVELOPING AS LAPSE RATES
INCREASE WITH THE APPROACH OF A THE FOUR CORNERS UPPER TROUGH. 50KTS
OF DEEP SHEAR WILL PROMOTE STORM ROTATION AND MAINTENANCE...WHICH
COULD PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH.
THE SHEAR ALONG AND NEAR AN ADVANCING BAROCLINIC ZONE FROM THE SOUTH
WILL ALLOW FOR THE POSSIBILITY OF AN ISOLATED TORNADO.  THE ACTIVITY
MAY SPREAD NORTH OF INTERSTATE 80 AFTER DARK.

THE WINTER STORM...FORECAST CONFIDENCE IS SUFFICIENT FOR THE
ISSUANCE OF WINTER WEATHER HEADLINES FOR A LARGE PORTION OF WEST
CENTRAL NEBRASKA.  THE WINTER STORM WATCH WAS UPGRADED TO A WINTER
STORM WARNING AS THE MODELS CONTINUE TO PLACE SOUTHWEST NEBRASKA IN
THE CROSSHAIRS.  A WINTER WEATHER ADVISORY HAS BEEN ISSUED
BOOKENDING TO THE NORTH AND EAST OF THE WARNING AREA TO ACCOUNT FOR
LESSER...BUT STILL POTENTIALLY SIGNIFICANT ACCUMULATIONS.  THERE
REMAINS UNCERTAINTY IN THE FORECAST AS LOWER TO MID LEVEL
TROPOSPHERIC TEMPERATURES ARE PROGGED TO BE ONLY MARGINALLY
SUPPORTIVE FOR SNOW. IN FACT...AS WAS THE CASE WITH LAST WEEK/S
SYSTEM...IT WILL TAKE STRONG DYNAMIC COOLING UNDER THE EVENTUAL
DEFORMATION BAND TO SUFFICIENTLY COOL TEMPERATURES THAT SUPPORT
ACCUMULATIONS.  AT THIS TIME...THE MODEL CONSENSUS PLACES THIS BAND
ACROSS SOUTHWEST NEBRASKA NORTHEAST THROUGH WEST CENTRAL PORTIONS OF
THE SANDHILLS. THE MODELS RELUCTANTLY DEVELOP THIS BAND EAST...BUT
WEAKEN IT THROUGH THE DAY ON TUESDAY.  THUS THE GREATEST OPPORTUNITY
FOR HEAVY SNOW IS ACROSS SOUTHWEST NEBRASKA. WE MUST CAUTION HOWEVER
THAT CONVECTIVE STORMS /JUST DEVELOPING/ WELL SOUTH AND EAST OF THE
EVENTUAL DEFORMATION MAY FORCE THE DEVELOPING LOW SOUTH AND EAST AS
WELL.  IN ADDITION...THE DEEP MOISTURE FEEDING INTO THE BANDED SNOW
MAY DIRECT EAST.  IF THIS WERE TO OCCUR...THE HEAVIEST QPF/SNOW
ACCUMULATIONS COULD SHIFT EAST OR SOUTH...WHICH WOULD REQUIRE AN
EASTWARD SHIFT IN OUR HEADLINES IF TEMPERATURES SUPPORT SNOW.  THIS
IS A DYNAMIC STORM...WE ARE FOCUSING ON THE POTENTIAL...BUT
REMEMBER...NOT ALL AREAS WILL SEE SIGNIFICANT SNOW.  THIS MAY BE A
CASE WHERE WESTERN PORTIONS OF LINCOLN COUNTY SEE UPWARDS TO 10
INCHES OF SNOW...AND EASTERN PORTIONS SEE LESS THAN AN INCH. UPDATES
MAY BE NEEDED TO THE FORECAST...ALL INTERESTS NEED TO MONITOR THE
WINTER ASPECT OF THIS STORM CLOSELY AS A SMALL WOBBLE IN A MODEL
COULD AMOUNT TO MAJOR DIFFERENCES IN THE FORECAST SNOW.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 343 PM CST MON NOV 16 2015

TUESDAY NIGHT DEFORMATION ZONE WITH ENHANCED VERTICAL
MOTIONS WILL MOVE SLOWLY NORTH NORTH EAST ACROSS WESTERN NEBRASKA
ROUGHLY ALIGNED ALONG A LINE FROM NORTH PLATTE TO AINSWORTH. SNOW
WILL CONTINUE ALONG THIS LINE OVER NIGHT WITH A MIX IN THE ONEILL
VICINITY. WINDS WILL SLOWLY DIMINISH OVER NIGHT. TEMPERATURES
TOWARM INTO THE 40S ON WEDNESDAY WITH RAIN ENDING IN THE
ONEILL VICINITY THROUGH THE DAY. HAVE CUT TEMPERATURES BACK WITH
SNOWCOVER. WEDNESDAY HAVE COOLER TEMPERATURES OVER SNOW COVER
WITH CLEARING SKIES AND WINDS DROPPING OFF. THURSDAY AS THE UPPER
LOW MOVES NORTHEAST TOWARDS THE HUDSON BAY IT WILL DRAW MUCH
COOLER AIR FROM CENTRAL CANADA INTO THE NORTHERN PLAINS WITH
TEMPERATURES DROPPING INTO THE 30S AND 40S OVER WESTERN NEBRASKA.
WITH SOME MOISTURE IN PLACE FRIDAY AND ANOTHER SHOT OF COLD AIR
WITH HIGHS IN THE 30S ANOTHER ROUND OF LIGHT SNOW FRIDAY.
TEMPERATURES WARM AS HIGH PRESSURE BUILDS IN FROM THE WEST
THROUGH THE WEEKEND WITH HIGHS IN THE 40S AND DRY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 533 PM CST MON NOV 16 2015

EXPECT DETERIORATING FLIGHT CONDITIONS AT THE KLBF AND KVTN
TERMINALS BEYOND LATE EVENING. THROUGH 06Z TUESDAY...EXPECT
SCATTERED THUNDERSTORMS FOR BOTH THE KLBF AND KVTN TERMINALS WITH
CIGS FALLING DOWN TO 2000 TO 5000 FT AGL BY LATE EVENING. VISBYS
MAY DROP AS LOW AS 4SM WITH THE THUNDERSTORMS. OVERNIGHT...LIGHT
RAIN SHOWERS ARE EXPECTED WITH CIGS FALLING DOWN TO 1000 TO 1500
FT AGL OVERNIGHT. ON TUESDAY MORNING...RAIN WILL CHANGEOVER TO
SNOW WITH IFR CIGS UNDER 1000 FT AGL AND VISBYS AS LOW AS 1/2SM BY
TUESDAY AFTERNOON AT THE KLBF TERMINAL. IN ADDITION...STRONG
NORTHERLY WINDS WILL DEVELOP BY MORNING AND WILL GUST AS HIGH AS
35 KTS DURING THE AFTERNOON HOURS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 3 AM CST /2 AM MST/ TUESDAY TO
MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT FOR NEZ022>024-035-036-
056>058-069.

WINTER WEATHER ADVISORY FROM NOON CST /11 AM MST/ TUESDAY TO 6
AM CST /5 AM MST/ WEDNESDAY FOR NEZ005-008-025-026-037-059-070-
071.

WINTER WEATHER ADVISORY FROM 3 AM CST /2 AM MST/ TUESDAY TO
MIDNIGHT CST /11 PM MST/ TUESDAY NIGHT FOR NEZ004-094.

&&

SYNOPSIS...POWER
SHORT TERM...JACOBS
LONG TERM...POWER
AVIATION...BUTTLER
Hazardous weather outlook, Nov 16, 7:18 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CST MON NOV 16 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-180130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
718 PM CST MON NOV 16 2015 /618 PM MST MON NOV 16 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE SEVERE
THIS EVENING EAST OF A LINE FROM HAYES CENTER...TO BRADY...TO
PURDUM. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN SEVERE
THREATS...HOWEVER AN ISOLATED TORNADO IS POSSIBLE MAINLY OVER
CUSTER...BLAINE AND LOUP COUNTIES WHERE A TORNADO WATCH IS IN
EFFECT UNTIL 10 PM CST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A POWERFUL WEATHER SYSTEM WILL TRACK ACROSS THE CENTRAL PLAINS
EARLY TUESDAY THROUGH TUESDAY NIGHT. SNOW ACCUMULATIONS OF 5 TO
10 INCHES ARE LIKELY ACROSS SOUTHWESTERN NEBRASKA...AND THE
CENTRAL NEBRASKA SANDHILLS. IN ADDITION TO ACCUMULATING
SNOW...STRONG NORTHERLY WINDS OF 20 TO 30 MPH...WITH GUSTS TO 40
MPH WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW...MAKING
TRAVEL HAZARDOUS TUESDAY AND TUESDAY NIGHT. AT THIS TIME...THE
GREATEST THREAT FOR SNOW ACCUMULATIONS IN EXCESS OF 6 INCHES...IS
SOUTH OF A LINE FROM LISCO...TO BROWNLEE...AND WEST OF A LINE
FROM
BROWNLEE...TO NORTH PLATTE...TO HAYES CENTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF INTERSTATE 80 THIS
EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Nov 16, 3:27 PM CST, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
327 PM CST MON NOV 16 2015

NEZ070-162215-
HAYES NE-
327 PM CST MON NOV 16 2015

...SPECIAL WEATHER STATEMENT...

AT 327 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES EAST OF WAUNETA...OR 10 MILES WEST OF HAYES CENTER...MOVING
NORTH AT 35 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAMLET AND HAYES CENTER.

LAT...LON 4040 10134 4070 10129 4070 10115 4066 10094
      4035 10111
TIME...MOT...LOC 2127Z 194DEG 29KT 4046 10121

POWER
Special weather statement, Nov 16, 5:10 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CST MON NOV 16 2015

NEZ071-170000-
FRONTIER NE-
510 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER AND SOUTHEASTERN LINCOLN
COUNTIES UNTIL 600 PM CST...

AT 509 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCCOOK...MOVING NORTH AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CURTIS...BLUEGILL HAVEN CAMPGROUND...MAYWOOD...DANCING LEAF EARTH
LODGE...RED WILLOW RESERVOIR STATE RECREATION AREA...WILLOW VIEW
CAMPGROUND...FREEDOM...ORAFINO...STOCKVILLE...MOOREFIELD AND QUICK.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 51.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHWESTERN
NEBRASKA.

LAT...LON 4070 10075 4070 10005 4035 10034 4035 10076
TIME...MOT...LOC 2309Z 194DEG 33KT 4021 10063

JACOBS
Special weather statement, Nov 16, 5:56 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
456 PM MST MON NOV 16 2015

NEZ056-058-069-170045-
CHASE NE-DEUEL NE-PERKINS NE-
456 PM MST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHASE...SOUTHEASTERN
DEUEL...SOUTHWESTERN KEITH AND WESTERN PERKINS COUNTIES UNTIL 545 PM
MST...

AT 456 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VENANGO...OR 16 MILES SOUTHWEST OF GRANT...MOVING NORTHWEST AT 25
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRANDON AND VENANGO.

LAT...LON 4059 10204 4061 10205 4101 10205 4101 10220
      4105 10205 4102 10205 4101 10197 4100 10196
      4065 10182
TIME...MOT...LOC 2356Z 157DEG 21KT 4069 10198

JACOBS
Local storm report, Nov 16, 6:00 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
600 PM CST MON NOV 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             17 SW EUSTIS            40.49N 100.26W
11/16/2015  E1.00 INCH       FRONTIER           NE   PUBLIC

&&

CBUTTLER
Special weather statement, Nov 16, 7:18 PM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CST MON NOV 16 2015

NEZ005-008-026-170200-
EASTERN CHERRY NE-BROWN NE-BLAINE NE-
718 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
SOUTHEASTERN CHERRY...NORTHEASTERN THOMAS...SOUTHERN BROWN AND
SOUTHWESTERN ROCK COUNTIES UNTIL 800 PM CST...

AT 718 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUNNING...OR 19 MILES SOUTHWEST OF BREWSTER...MOVING NORTH AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONG LAKE STATE WILDLIFE MANAGEMENT AREA...HAWLEY FLATS...ELSMERE...
PURDUM...KOSHOPAH...MOON LAKE...WILLOW LAKE STATE WILDLIFE MANAGEMENT
AREA...RAVEN AND JOHNSONS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTH CENTRAL
NEBRASKA.

LAT...LON 4232 9967 4230 9966 4219 9966 4185 10005
      4192 10027 4241 10029
TIME...MOT...LOC 0118Z 201DEG 35KT 4182 10020

JACOBS
Special weather statement, Nov 16, 7:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CST MON NOV 16 2015

NEZ026>028-038-170200-
GARFIELD NE-LOUP NE-CUSTER NE-BLAINE NE-
721 PM CST MON NOV 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLAINE...
NORTHEASTERN CUSTER...SOUTHWESTERN GARFIELD...LOUP AND SOUTHERN ROCK
COUNTIES UNTIL 800 PM CST...

AT 721 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF VICTORIA
SPRINGS STATE RECREATION AREA TO BERWYN...AND MOVING NORTHEAST AT 25
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NUNDA SHOAL CAMPGROUND...MILBURN...VICTORIA SPRINGS STATE RECREATION
AREA...KENT DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...LILLIAN...
VIRGINIA SMITH DAM...ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA...
CALAMUS RESERVOIR STATE RECREATION AREA...BERWYN...COMSTOCK...
HANNAMON BAYOU CAMPGROUND...ALMERIA...DIVIDE HILL...ARCADIA DIVERSION
DAM STATE WILDLIFE MANAGEMENT AREA...TAYLOR...HORSESHOE BEND LAKE...
ROUND VALLEY...MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT
AREA...SARGENT AND WESTERVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 95 AND 148.
 HIGHWAY 2 BETWEEN MILE MARKERS 285 AND 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTH CENTRAL
NEBRASKA.

LAT...LON 4174 9921 4146 9921 4130 9948 4169 9993
      4209 9955 4209 9939 4174 9890
TIME...MOT...LOC 0121Z 222DEG 23KT 4173 9978 4133 9950

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 7:18 PM CSTSpecial Weather StatementLBFBlaine42 min
Nov 16, 7:59 PM CSTSpecial Weather StatementLBFGarfield46 min
Nov 17, 4:00 AM CSTBlizzard WarningLBFChase, Hayes, Lincoln, Perkins11 hr

Nearby

Special Weather Statements in Nebraska, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.